ClinVar Miner

Submissions for variant NM_138413.4(HOGA1):c.907C>T (p.Arg303Cys) (rs149150736)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001379332 SCV001577118 likely pathogenic not provided 2020-10-30 criteria provided, single submitter clinical testing This sequence change replaces arginine with cysteine at codon 303 of the HOGA1 protein (p.Arg303Cys). The arginine residue is highly conserved and there is a large physicochemical difference between arginine and cysteine. This variant is present in population databases (rs149150736, ExAC 0.006%). This variant has been observed in individual(s) with primary hyperoxaluria type 3 (PMID: 21896830, 22391140). In at least one individual the data is consistent with the variant being in trans (on the opposite chromosome) from a pathogenic variant. ClinVar contains an entry for this variant (Variation ID: 204279). This variant has been reported to affect HOGA1 protein function (PMID: 22771891). In summary, the currently available evidence indicates that the variant is pathogenic, but additional data are needed to prove that conclusively. Therefore, this variant has been classified as Likely Pathogenic.
Clinical Biochemistry Laboratory,Health Services Laboratory RCV000186486 SCV000239848 pathogenic Primary hyperoxaluria, type III 2014-11-27 no assertion criteria provided in vitro Prediction programme. Found in conjunction with c.700+5G>T.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.